# SDR TWAA0104908

- Difficulty date: March 14, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND LONGERONS 17R, 12R, AND 16R WERE CRACKED AT STA 965.  SPLICED IN NEW LONGERON FROM STA 965 TO 996 PER SRM 53-02, FIG 18.
